Suboxone withdrawal time

Common Questions and Answers about Suboxone withdrawal time

suboxone

Hello, I've been on Suboxone for 4 years, and oxi-contin for 2 years before that, 10 days ago i decided it was time to get off of the suboxone. I started a catapres patch the second day, and the withdrawals were still bad, but tolerable. I took the patch off on the 7th day and on the 8th day I started to come back into intense withdrawal. The doctor gave me 4 patches but only becuase it comes 4 to a pack I guess? Can I put another patch on now and be fine?
Hi, I think you need to see your doctor and get a good check-up. Suboxone withdrawal can be a long process but 7 weeks is a bit extreme and relatively speaking, you were not on a high dose or for a long time. Get yourself checked out and let us know how you are doing.
You've been on them a very short time and I doubt you've had time to work on the issues that are causing the use/abuse. The idea with sub treatment is to gain a balance to where your life is manageable and THEN AND ONLY THEN began a very slow taper. Notifying the sub doc will probably result in an increased dose and I doubt that is what you need. Suffering for a few days might be a good motivator to try and get it right.
How long will suboxone withdrawal last? I am at 39 days off suboxone and still experiencing mild withdrawal. I was on sub. for around 2 1/2 yrs. and jumped off at 12mg. It is definitely not as bad as the first few weeks but this is lasting forever. I had to withdraw from college this quarter and haven't been back to work for a while. Is anyone going through the same situation?
take it one day at a time. patience is a virtue. keep yourself busy, try to get your mind off your withdrawal. have you set up any recovery care for yourself?? therapy,addiction counselor, support groups, na/aa,smart recovery,celebrate recovery. detoxing is the first step on the road to recovery. it is going to take effort on your part to get yourself well again. relapse is very real,be vigiliant. life has ups and downs, you have to live life on its terms.
he cant ct from suboxone at this dosage he will be very sick for a long time. he needs to taper down to almost crumbs. suboxone is used as a maintenance drug to prevent addicts from chasing their high. he is still using but it is maintained. what did he use before he started the suboxone? does he go to counseling and/or support groups?
Hello, I've been on Suboxone for 4 years, and oxi-contin for 2 years before that, 10 days ago i decided it was time to get off of the suboxone. I started a catapres patch the second day, and the withdrawals were still bad, but tolerable. I took the patch off on the 7th day and on the 8th day I started to come back into intense withdrawal. The doctor gave me 4 patches but only becuase it comes 4 to a pack I guess? Can I put another patch on now and be fine?
I can't take it anymore First thought when I wake up is to take my suboxone it literally controls my life and I'm sick of it!!! I know withdrawal is going to suck but I'm ready and committed to getting my life back in order. I heard from a friend that withdrawals can last months from long term suboxone use and that alone scares me I don't know if I'm that strong to suffer so long.
Hi there, Bennito! & Welcome. Thanks for posting. I've got to agree w/my friends above. You really should've be under a Dr's care on your taper not only because Subs are rough to come off of but because you're a bit misinformed & have definitely embarked on a dangerous course here. 400 mgs of Norco? To come off of 2 mgs of Subs. (That may sound like a low dose of Subs but it's not.) I'm not sure if you were ever prescribed the Subs or not but 24 mgs. is an over-the-top dose.
It's surprising to me that there's so many people on this site who say they have experienced extreme withdrawal symptoms after they stop taking suboxone (even while completely following a doctor's plan). I've been on suboxone for almost 2 months now, but I've now started taking the suboxone sporadically. (Just an FYI, my dosage is supposed to be 16mg/day). I have gone two full days without taking any suboxone a couple of times now.
Sub allowed me to function, but is very phyisically addictive at least it was for me. 1 year is a long time on Suboxone its sticky with a half life and really hangs in there. Go down to 2mg every other day then 2mg every third day then go CT, some people come off it very easily. Keep us Posted.
I'd been on suboxone for over a year and the doc I was seeing was charging me $85 for 15 minutes of his time AND told me I am a HOPELESS case!!!! I'm so sick right now I don't know what to do. My RLS is kicking in like crazy and my entire body is killing me!!! I CANNOT FIND A DOC TO TAKE MY INSURANCE!!! Even though my insurance pays for doc visits and meds...no on wants to accept insurance!! WHY???? I don't understand...
The idea is the patch keeps you from feeling the effects of the suboxone withdrawal. My Doctor said it takes on average three months for suboxone to leave the blood stream. In my case it took longer. I've been off suboxone since may 2008, and off fentanyl since august 2008. I'm still a wreck, fatigue, loose stoole, depression, anxiety, insomnia, constant sneezing, stuffy nose, watery eyes, etc....I've been off of everything for one month, and things got worse before they got better.
maybe i thought that since i dealt with heroin withdrawal, suboxone detox would be a walk in the park. i'm just a little confused about what's going on with my body right now...i took my last piece sunday night and was feeling a little funky monday and tuesday but nothing unbearable. then tuesday night i took a benadryl to help me sleep and i woke up at about 2am covered in sweat and goosebumps etc.
Hello. Suboxone has a pretty long drawn out withdrawal.. Unfortunately many of us suboxone users dont realize this until its time to quit. My best advise is to get down to even smaller amounts.. Like a quarter of a quarter.. or tiny crumb of sliver..then every other day.. You will probably have some withdrawal no matter what you do. Just brace yourself and hang in there.. All the normal tips for easing the withdrawal - lots of fluids, advil, hot baths, and exercise..
my bosses whom are good friends of mine and know the full story of my drug problem and how i went on treatment and now i am going thru withdrawal off the damn medicine they put me on to stop using (suboxone) and they told me they noticed a considerable improvement today... which is awesome. 4mg xanax for $10 isnt the best price, since i dont have healthcare it might of even cost me more to go thru a doctor, but there is not really a price on making it thru this withdraw..!
I've been on suboxone for a year and my doctor and I decided that it's time to come off. I did a slow taper down to .5 grams per day. I'm on day 5 and can't stand the inability to sleep.Any advice on this and how long this is going to last? I'm super frustrated. Thanks for any feedback.
I jumped at 1mg and had some pretty severe withdrawal for a while. Im told that the withdrawal lasts so long coming off suboxone due to the long half life-- It stays in your system for a while after you take your last dose. I wont lie to you - it may be really tough the first 2 weeks. I found medhelp on day 8 and posted a panicked message not unlike yours begging anyone to tell me how long. And many came by to help thankfully.
can anyone out there tell me what to expect from suboxone withdrawal? i've been taking 8mg a day to avoid methadone withdrawal, for only 4 days and i have a few left. is it as bad as methadone withdrawal and does it last as long?
But they still must do the work of getting their tolerance down, and that takes time and misery. It is not 'Suboxone withdrawal'; it is withdrawal from the opioids that the person has been using BEFORE taking Suboxone. The withdrawal from opioids generally takes a couple months. With Suboxone, the dose/response curve is not linear, but instead has a ceiling-like plateau.
Hello, I've been on Suboxone for a long time (2 years) and I am trying so very hard to get off it. I am currently taking between 1/4-1/8 of an 8mg tablet per day. I still feel very uncomfortable but I manage to get through the day. I am trying to get down to just a crumb and stay on that until I jump. I feel very depressed most of the day and my body feels heavy and weak. I know if I skipped a day on the Sub, I'd feel worse than I do already taking just an 1/8 of mg.
MedHelp Health Answers